my T4 and T3 are normal but my TSH is low. what does this mean. I take .125 of synthroid for my hypothyroidism. also hear lately i have had memory problems head aches and had an MRI that shows some abnormalities that are consistant with migraines. i have never had migraines. I have had a pituitary Tumor for the past well I cant remember. I also have an elevated RBC% of 15.5. and a history of cancer almost 5 yrs ago. Here in the past six months i lost 30 lbs. but that was with diet because i was border line to being diabetic and chol. lever >300 and Triglycerides >400 and an LDL off the chart. I have managed the diabetic problem. and im wondering if i need to change medication levels. though years ago when i found out i was hypo, i was 20 lbs less than i am now and maintained my thyroid its just now. please does anyone have any suggestions
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.